Detailed product description
Pack of 4 for the UPC: 72000910 For the temporarily relief of minor aches and pains due to:headachea coldarthritismuscular achessinusitistoothachepremenstrual & menstrualReyes Syndrome : Children and teenagers who have or are recovering from chicken pox or flu like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness.Allergy Alert: Aspirin may cause a severe allergic reaction which may include:hivesfacial swellingasthmashockLiver Warning: This product contains acetaminophen. Severe liver damage may occur if you takemore than 8 caplets in 24 hours, which is the maximum daily amountwith other drugs containing acetaminophen3 or more alcoholic drinks every day while using this productStomach Bleeding Warning : This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if youare age 60 or olderhave had stomach ulcers or bleeding problemstake a blood thinning (anticoagulant) or steroid drugtake other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)have 3 or more alcoholic drinks every day while using this producttake more or for a longer time than directedCaffeine Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.Do not useif you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducerwith any other drug containing acetaminophen (prescription/nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacistAsk a Doctor Before Use If You Have:liver diseasestomach bleeding warning applies to youyou have a history of stomach problems, such as heartburnyou have high blood pressure, heart disease, liver cirrhosis, or kidney diseasetaking a diureticasthmaAsk a doctor or pharmacist before use if you are takingany other drug containing an NSAID (prescription or nonprescription)a blood thinning for (anticoagulation) or steroid druga prescription drug for diabetes, gout, or arthritisany other drug, or are under a doctors care for any serious conditionStop use and ask a doctor if:an allergic reaction occurs. Seek medical help right away.you experience any of the following signs of stomach bleeding; feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get betterringing in the ears or loss of hearing occurs.painful area is red or swollen.pain gets worse or lasts for more than 10 days.fever gets worse or lasts more than 3 days.any new symptoms occurIf pregnant or breast-feedin g, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children.In case of overdose, get medical help or contact a poison control center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Active Ingredients: Acetaminophen
Excedrin Pain Relief Caplets, Extra Strength 100 ea (Pack of 4)